Lubin, J.; Tate, J.
Formal moduli for one-parameter formal Lie groups
Bulletin de la Société Mathématique de France, Tome 94 (1966) , p. 49-59
Zbl 0156.04105 | MR 39 #214 | 10 citations dans Numdam
doi : 10.24033/bsmf.1633
URL stable : http://www.numdam.org/item?id=BSMF_1966__94__49_0

Bibliographie

[1] Heaton (R.). - Polynomial 3-cocycles over fields of characteristic p, Duke. math. J., t. 26, 1959, p. 269-275. MR 25 #3075 | Zbl 0084.26803

[2] Lazard (Michel). - Sur les groupes de Lie formels à un paramètre, Bull. Soc. math. France, t. 83, 1955, p. 251-274. Numdam | MR 17,508e | Zbl 0068.25703

[3] Lubin (Jonathan). - One-parameter formal Lie groups over p-adic integer rings, Annals of Math., t. 80, 1964, p. 464-484. MR 29 #5827 | Zbl 0135.07003